Alert archive / West Virginia / High Wind Warnings in 2007
High Wind Warning 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this high wind warning at Dec 16, 2007, 4:26 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2007, 4:26 PM EST (21:26 UTC)
- Expired
- Dec 17, 2007, 4:17 AM EST
- In force
- 12 hr
- Issued by
- NWS Pittsburgh, PA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 162126 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 426 PM EST SUN DEC 16 2007 MDZ001-WVZ023-041-170530- /O.UPG.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ /O.NEW.KPBZ.HW.W.0001.071216T2126Z-071217T1000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 426 PM EST SUN DEC 16 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM EST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS WILL GUST TO 60 MPH THROUGH TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER OUTAGES. $$ OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-170300- /O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T0300Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 426 PM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. WEST WINDS WILL GUST TO 50 MPH THROUGH THIS EVENING. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$ PAZ013-014-020>022-029-031-WVZ021-022-170530- /O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE- MARION-MONONGALIA- INCLUDING THE CITIES OF...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA... BEAVER...PITTSBURGH METRO AREA...KITTANNING...FORD CITY... LEECHBURG...FREEPORT...APOLLO...WASHINGTON...CANONSBURG... DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY... WAYNESBURG...FAIRDALE...FAIRMONT...MORGANTOWN 426 PM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. WEST WINDS WILL GUST TO 50 MPH THROUGH TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$ PAZ007>009-015-016-023-030-032-170530- /O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-INDIANA-WESTMORELAND- FAYETTE- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE... BROCKWAY...INDIANA...GREENSBURG...NEW KENSINGTON...JEANNETTE... LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE...OHIOPYLE 426 PM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. WEST WINDS WILL GUST TO 55 MPH THROUGH TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. $$
2 follow-up statements
000 WWUS71 KPBZ 170206 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 906 PM EST SUN DEC 16 2007 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-170315- /O.CAN.KPBZ.WI.Y.0004.000000T0000Z-071217T0300Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 906 PM EST SUN DEC 16 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WINDS SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA. FOR THE REST OF TONIGHT WIND GUSTS WILL BE IN THE 20 TO 30 MPH RANGE. $$ PAZ007>009-013>016-020>022-029-031-WVZ021-022-170315- /O.CAN.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-MARION-MONONGALIA- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE... CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY... ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...BEAVER... PITTSBURGH METRO AREA...KITTANNING...FORD CITY...LEECHBURG... FREEPORT...APOLLO...WASHINGTON...CANONSBURG...DONORA... CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...WAYNESBURG... FAIRDALE...FAIRMONT...MORGANTOWN 906 PM EST SUN DEC 16 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WINDS SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA. FOR THE REST OF TONIGHT WIND GUSTS WILL BE IN THE 20 TO 30 MPH RANGE. $$ MDZ001-WVZ023-041-171000- /O.CON.KPBZ.HW.W.0001.000000T0000Z-071217T1000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 906 PM EST SUN DEC 16 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. WEST WINDS WILL GUST TO 60 MPH THROUGH TONIGHT. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND POWER OUTAGES. $$ PAZ023-030-032-171000- /O.CON.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ INDIANA-WESTMORELAND-FAYETTE- INCLUDING THE CITIES OF...INDIANA...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE... OHIOPYLE 906 PM EST SUN DEC 16 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. WEST WINDS WILL GUST TO 50 MPH THROUGH TONIGHT AT THE HIGHER ELEVATIONS. WIND GUSTS THIS STRONG CAN CAUSE FLYING DEBRIS AND MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE TRAVELING. THERE COULD ALSO BE POWER OUTAGES. $$
000 WWUS71 KPBZ 170917 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 417 AM EST MON DEC 17 2007 MDZ001-WVZ023-041-171030- /O.CAN.KPBZ.HW.W.0001.000000T0000Z-071217T1000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 417 AM EST MON DEC 17 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE HIGH WIND WARNING. WIND WILL STILL GUST TO 30 TO 35 MPH TODAY...BUT THE THREAT OF DAMAGING WIND GUSTS HAS DIMINISHED. $$ PAZ023-030-032-171030- /O.CAN.KPBZ.WI.Y.0004.000000T0000Z-071217T1000Z/ INDIANA-WESTMORELAND-FAYETTE- INCLUDING THE CITIES OF...INDIANA...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE... OHIOPYLE 417 AM EST MON DEC 17 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WIND WILL STILL GUST TO APPROXIMATELY 30 MPH TODAY...BUT THE THREAT OF TRAVEL-HINDERING GUSTS HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this high wind warning went out at Dec 16, 2:40 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Dec 16, 2:40 PM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
240 PM EST SUN DEC 16 2007
.SYNOPSIS...
LOW PRESSURE WILL EXIT THE REGION TONIGHT AND MONDAY. GUSTY WINDS
AND SNOW SHOWERS WILL PREVAIL THROUGH THIS EVENING...DIMINISHING
MONDAY. HIGH PRESSURE WILL BUILD INTO THE REGION MONDAY...WITH
COOL AND DRY CONDITIONS INTO MID WEEK.
&&
.NEAR TERM /THROUGH MONDAY/...
LOW PRESSURE IS CROSSING NORTHEAST OHIO...WITH RADAR SHOWING SNOW
SHOWERS WRAPPING AROUND THE LOW ACROSS THE NORTHERN OHIO VALLEY.
WINDS ARE INCREASING AS THE PRESSURE GRADIENT CONTINUES TO
TIGHTEN. WILL KEEP WIND ADVISORIES THROUGH EARLY THIS EVENING
ACROSS EAST CENTRAL OHIO...AND TONIGHT FURTHER EAST. WITH
UPSLOPE/LAKE ENHANCEMENT POTENTIAL IN ADDITION TO WRAP AROUND
SNOW...WILL CONTINUE THE WINTER STORM WARNING FOR NORTHWEST
PA...AND HAVE ISSUED A SNOW ADVISORY FOR THE SOUTHEAST RIDGES.
WILL ALSO INCLUDE AREAS OF BLOWING AND DRIFTING SNOW ALONG THE
NORTH AND RIDGES FOR TONIGHT AS THE SNOW TRANSITIONS TO A LOWER
WATER CONTENT AND WIND GUSTS WILL BE IN THE 45-55 MPH RANGE. HIGH
PRESSURE BUILDS IN FOR MONDAY...WITH WINDS DECREASING...AND LAKE
ENHANCED/UPSLOPE SNOWS GRADUALLY DIMINISHING. WINTER LIKE
TEMPERATURES WILL PREVAIL MONDAY...WITH HIGHS REMAINING BELOW
FREEZING ACROSS MOST AREAS.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL GENERALLY PREVAIL...WITH TEMPERATURES
MODERATING TO NEAR NORMAL BY TUESDAY AFTERNOON.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE WILL PREVAIL FOR TUESDAY NIGHT...WITH WEAK LOW
SWINGING ACROSS NORTHERN COUNTIES FOR WEDNESDAY. EXPECT THIS TO
ONLY INCREASE CLOUD COVER SOMEWHAT NORTH HALF...WITH A CHANCE FOR
FLURRIES OR SNOW SHOWERS THERE. NEXT STORM SYSTEM APPROACHES FOR
THURSDAY. CURRENT TRACK WOULD CAUSE PRECIP TYPE ISSUES AGAIN. AN
EVEN MORE DYNAMIC SYSTEM FOR SATURDAY NIGHT INTO SUNDAY...WHICH
WILL AGAIN HAVE WINTRY MIX POTENTIAL. FAVORED GFS MOS NUMBERS FOR
TEMPS.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
GENERALLY MVFR CONDITIONS WILL PERSIST THIS AFTERNOON...WITH
OCCASIONAL LIFR CONDITIONS IN BURSTS OF SNOW. WIND GUSTS OF 30KTS
PLUS WILL STILL BE POSSIBLE THROUGH AROUND MIDNIGHT. LOW PRESSURE
SYSTEM QUICKLY EXITS TONIGHT. SURFACE GRADIENT WEAKENING GREATLY
THUS DECREASING WIND SPEEDS OVERNIGHT. SNOW SHOWERS WILL ALSO BEGIN
TO TAPER OFF OVERNIGHT...IMPROVING CIG/VSBY SOMEWHAT. ANTICIPATE
MVFR TO VFR CONDITIONS FOR MONDAY WITH SCATTERED LAKE EFFECT SNOW
SHOWERS...REDUCING CONDITIONS AT TIMES. EXPECTING PREVAILING VFR
CONDITIONS FOR MONDAY NIGHT THROUGH WEDNESDAY NIGHT. ANOTHER STORM
SYSTEM WITH A WINTRY MIX WILL MOVE EAST ACROSS THE REGION FOR
THURSDAY AND FRIDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY UNTIL 5 AM EST MONDAY FOR MDZ001.
SNOW ADVISORY UNTIL 5 AM EST MONDAY FOR MDZ001.
OH...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR OHZ039>041-
048>050-057>059-068-069.
PA...WIND ADVISORY UNTIL 5 AM EST MONDAY FOR PAZ007>009-013>016-
020>023-029>032.
WINTER STORM WARNING UNTIL 5 AM EST MONDAY FOR PAZ007>009-015-
016.
WV...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR WVZ001>004-012.
WIND ADVISORY UNTIL 5 AM EST MONDAY FOR WVZ021>023-041.
SNOW ADVISORY UNTIL 5 AM EST MONDAY FOR WVZ041.
&&Hazardous weather outlook, Dec 16, 1:18 PM EST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 118 PM EST SUN DEC 16 2007 PAZ007>009-015-016-171830- MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA- 118 PM EST SUN DEC 16 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EST MONDAY... ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ013-014-020>023-029>032-WVZ021>023-171830- LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-MARION-MONONGALIA-PRESTON- 118 PM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MDZ001-WVZ041-171830- GARRETT-TUCKER- 118 PM EST SUN DEC 16 2007 ...SNOW ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY... ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-171830- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-MARSHALL- WETZEL- 118 PM EST SUN DEC 16 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Dec 16, 11:06 AM EST, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1106 AM EST SUN DEC 16 2007 OHZ039>041-048>050-057>059-068-069-WVZ001>003-161900- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING 1106 AM EST SUN DEC 16 2007 SNOW SHOWERS WILL CONTINUE TO SPREAD ACROSS EAST CENTRAL OHIO AND THE PANHANDLE OF WEST VIRGINIA THROUGH EARLY THIS AFTERNOON. ACCUMULATIONS OF UP TO 2 INCHES ARE POSSIBLE IN THE HEAVIER SNOW BANDS. TRAVELERS SHOULD EXERCISE EXTREME CAUTION...AND BE PREPARED FOR RAPID REDUCTIONS IN VISIBILITY AS WELL AS SLICK ROADWAYS.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 5:08 AM EST | Wind Advisory | PBZ | Brooke, Hancock, Marion, Marshall, Ohio, Wetzel | 23 hr |
| Dec 16, 12:33 PM EST | Snow Advisory | PBZ | 15 hr |
Nearby
High Wind Warnings in West Virginia, 2007High Wind Warnings in Maryland, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.